# SDR SWAA2019030830461

- Difficulty date: February 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SUB THRESHOLD WEB CORRODED AT BS 460, RBL 25.  R&R WEB IAW SRM.
